# SDR RRXA001070

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 90,530 hours, 28,854 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION AFTER T/O GEAR RETRACTED NORMALLY WHEN GEAR HANDLE PLACED IN UPLATCH CHECK POSITION NOSE GEAR SOUNDED LIKE IT FELL OUT OF THE WHEEL WELL AND BOTH RED LIGHTS FOR DOORS NOT LATCHED AND GEAR NOT LATCHED ILLUMINATED.  CREW THOUGHT THEY HAD MISSED THE UPLATCH DETENT BY GOING TOO FAR TOWARD DOWN GEAR WAS FULLY LOWERED AND GOT 3 GREEN LIGHTS.  WHEN GEAR RETRACTED 2ND TIME RED LIGHTS ILLUMINATED AGAIN AND HYDRAULIC QTY AND PRESS RAPIDLY DECREASED TO STAND PIPE INDICATION.  REPLACED BROKEN RUDDER PUMP SUPPLY LINE, PERFORMED GEAR SWING AND UPLATCH CK.  OPS CK GOOD IAW DC-8 M/M 32-30-0, NO OTHER DEFECTS NOTED.
